Alert archive / Ohio / Freeze Warnings in 2016
Freeze Warning 4, NWS Wilmington, OH
NWS Wilmington, OH issued this freeze warning at Apr 5, 2016, 12:39 PM EDT for 15 counties in Ohio; Lewis County, Kentucky. It took effect at Apr 5, 2016, 10:00 PM EDT. It was in force for 11 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Apr 5, 2016, 12:39 PM EDT (16:39 UTC)
- In effect from
- Apr 5, 2016, 10:00 PM EDT
- Expired
- Apr 6, 2016, 8:50 AM EDT
- In force
- 11 hr
- Issued by
- NWS Wilmington, OH
Counties Lewis County, KY, Adams County, OH, Champaign County, OH, Clark County, OH, Clinton County, OH, Fairfield County, OH, Fayette County, OH, Franklin County, OH, Greene County, OH, Highland County, OH, Hocking County, OH, Madison County, OH, Pickaway County, OH, Pike County, OH, Ross County, OH, Scioto County, OH
The radar
The Cincinnati radar (KILN), 45 km from the middle of the area, began a volume at 16:38 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 12:00Z, 4.7 hours before the alert went out and 43 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 985 m above ground
- 0-6 km bulk shear
- 94 kt
- 0-1 km storm-relative helicity
- 19 m²/s²
- 0-3 km storm-relative helicity
- 176 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
615 WWUS71 KILN 051639 NPWILN URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE WILMINGTON OH 1239 PM EDT TUE APR 5 2016 OHZ055-064-065-073-074-082-088-060045- /O.UPG.KILN.FZ.A.0003.160406T0200Z-160406T1400Z/ /O.NEW.KILN.FZ.W.0004.160406T0200Z-160406T1300Z/ FRANKLIN-PICKAWAY-FAIRFIELD-ROSS-HOCKING-PIKE-SCIOTO- INCLUDING THE CITIES OF...COLUMBUS...CIRCLEVILLE...LANCASTER... PICKERINGTON...CHILLICOTHE...LOGAN...WAVERLY...PIKETON... PORTSMOUTH...WHEELERSBURG 1239 PM EDT TUE APR 5 2016 ...FREEZE WARNING IN EFFECT FROM 10 PM THIS EVENING TO 9 AM EDT WEDNESDAY... THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A FREEZE WARNING...WHICH IS IN EFFECT FROM 10 PM THIS EVENING TO 9 AM EDT WEDNESDAY. * TEMPERATURES...TEMPERATURES WILL FALL QUICKLY THIS EVENING WITH LOWS DROPPING INTO THE UPPER 20S TO LOWER 30S. TEMPERATURES WILL SLOWLY RISE LATE TONIGHT AND GET ABOVE FREEZING EARLY WEDNESDAY MORNING. * IMPACTS...UNPROTECTED OUTDOOR PLANTS WILL LIKELY BE DAMAGED OR KILLED. PRECAUTIONARY/PREPAREDNESS ACTIONS... REMEMBER, A FREEZE WARNING MEANS TEMPERATURES AT OR BELOW 32 DEGREES FAHRENHEIT, ARE IMMINENT OR HIGHLY LIKELY IN AND CLOSE TO THE WARNED AREA. && $$
5 follow-up statements
531 WWUS71 KILN 051947 NPWILN URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE WILMINGTON OH 347 PM EDT TUE APR 5 2016 KYZ100-OHZ052>054-062-063-072-080-081-060400- /O.EXA.KILN.FZ.W.0004.160406T0200Z-160406T1300Z/ LEWIS-CHAMPAIGN-CLARK-MADISON-GREENE-FAYETTE-CLINTON-HIGHLAND- ADAMS- INCLUDING THE CITIES OF...VANCEBURG...TOLLESBORO...URBANA... SPRINGFIELD...LONDON...WEST JEFFERSON...PLAIN CITY... BEAVERCREEK...FAIRBORN...XENIA...WASHINGTON COURT HOUSE... WILMINGTON...BLANCHESTER...HILLSBORO...GREENFIELD...WEST UNION... PEEBLES 347 PM EDT TUE APR 5 2016 ...FREEZE WARNING IN EFFECT FROM 10 PM THIS EVENING TO 9 AM EDT WEDNESDAY... THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A FREEZE WARNING...WHICH IS IN EFFECT FROM 10 PM THIS EVENING TO 9 AM EDT WEDNESDAY. * TEMPERATURES...WILL FALL QUICKLY THIS EVENING WITH LOWS DROPPING INTO THE LOWER 30S. TEMPERATURES WILL SLOWLY RISE LATE OVERNIGHT AND GET ABOVE FREEZING EARLY WEDNESDAY MORNING. * IMPACTS...UNPROTECTED OUTDOOR PLANTS WILL LIKELY BE DAMAGED OR KILLED. PRECAUTIONARY/PREPAREDNESS ACTIONS... REMEMBER... A FREEZE WARNING MEANS TEMPERATURES AT OR BELOW 32 DEGREES FAHRENHEIT... ARE IMMINENT OR HIGHLY LIKELY IN AND CLOSE TO THE WARNED AREA. && $$ OHZ055-064-065-073-074-082-088-060400- /O.CON.KILN.FZ.W.0004.160406T0200Z-160406T1300Z/ FRANKLIN-PICKAWAY-FAIRFIELD-ROSS-HOCKING-PIKE-SCIOTO- INCLUDING THE CITIES OF...COLUMBUS...CIRCLEVILLE...LANCASTER... PICKERINGTON...CHILLICOTHE...LOGAN...WAVERLY...PIKETON... PORTSMOUTH...WHEELERSBURG 347 PM EDT TUE APR 5 2016 ...FREEZE WARNING REMAINS IN EFFECT FROM 10 PM THIS EVENING TO 9 AM EDT WEDNESDAY... * TEMPERATURES...WILL FALL QUICKLY THIS EVENING WITH LOWS DROPPING INTO THE UPPER 20S TO LOWER 30S. TEMPERATURES WILL SLOWLY RISE LATE OVERNIGHT AND GET ABOVE FREEZING EARLY WEDNESDAY MORNING. * IMPACTS...UNPROTECTED OUTDOOR PLANTS WILL LIKELY BE DAMAGED OR KILLED. PRECAUTIONARY/PREPAREDNESS ACTIONS... REMEMBER... A FREEZE WARNING MEANS TEMPERATURES AT OR BELOW 32 DEGREES FAHRENHEIT... ARE IMMINENT OR HIGHLY LIKELY IN AND CLOSE TO THE WARNED AREA. && $$
462 WWUS71 KILN 060144 NPWILN URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE WILMINGTON OH 944 PM EDT TUE APR 5 2016 KYZ100-OHZ052>055-062>065-072>074-080>082-088-060945- /O.CON.KILN.FZ.W.0004.160406T0200Z-160406T1300Z/ LEWIS-CHAMPAIGN-CLARK-MADISON-FRANKLIN-GREENE-FAYETTE-PICKAWAY- FAIRFIELD-CLINTON-ROSS-HOCKING-HIGHLAND-ADAMS-PIKE-SCIOTO- INCLUDING THE CITIES OF...VANCEBURG...TOLLESBORO...URBANA... SPRINGFIELD...LONDON...WEST JEFFERSON...PLAIN CITY...COLUMBUS... BEAVERCREEK...FAIRBORN...XENIA...WASHINGTON COURT HOUSE... CIRCLEVILLE...LANCASTER...PICKERINGTON...WILMINGTON... BLANCHESTER...CHILLICOTHE...LOGAN...HILLSBORO...GREENFIELD... WEST UNION...PEEBLES...WAVERLY...PIKETON...PORTSMOUTH... WHEELERSBURG 944 PM EDT TUE APR 5 2016 ...FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM EDT WEDNESDAY... * TEMPERATURES...WILL CONTINUE TO FALL WITH LOWS DROPPING INTO THE UPPER 20S TO LOWER 30S. TEMPERATURES WILL SLOWLY RISE LATE OVERNIGHT AND GET ABOVE FREEZING EARLY WEDNESDAY MORNING. * IMPACTS...UNPROTECTED OUTDOOR PLANTS WILL LIKELY BE DAMAGED OR KILLED. PRECAUTIONARY/PREPAREDNESS ACTIONS... REMEMBER... A FREEZE WARNING MEANS TEMPERATURES AT OR BELOW 32 DEGREES FAHRENHEIT... ARE IMMINENT OR HIGHLY LIKELY IN AND CLOSE TO THE WARNED AREA. && $$
042 WWUS71 KILN 060700 NPWILN URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE WILMINGTON OH 300 AM EDT WED APR 6 2016 OHZ052>055-062-063-072-080-060800- /O.CAN.KILN.FZ.W.0004.000000T0000Z-160406T1300Z/ CHAMPAIGN-CLARK-MADISON-FRANKLIN-GREENE-FAYETTE-CLINTON-HIGHLAND- INCLUDING THE CITIES OF...URBANA...SPRINGFIELD...LONDON... WEST JEFFERSON...PLAIN CITY...COLUMBUS...BEAVERCREEK...FAIRBORN... XENIA...WASHINGTON COURT HOUSE...WILMINGTON...BLANCHESTER... HILLSBORO...GREENFIELD 300 AM EDT WED APR 6 2016 ...FREEZE WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS CANCELLED THE FREEZE WARNING. TEMPERATURES WILL CONTINUE TO RISE ABOVE FREEZING EARLY THIS MORNING...THUS THE FREEZE WARNING HAS BEEN CANCELLED. $$ KYZ100-OHZ064-065-073-074-081-082-088-061300- /O.CON.KILN.FZ.W.0004.000000T0000Z-160406T1300Z/ LEWIS-PICKAWAY-FAIRFIELD-ROSS-HOCKING-ADAMS-PIKE-SCIOTO- INCLUDING THE CITIES OF...VANCEBURG...TOLLESBORO...CIRCLEVILLE... LANCASTER...PICKERINGTON...CHILLICOTHE...LOGAN...WEST UNION... PEEBLES...WAVERLY...PIKETON...PORTSMOUTH...WHEELERSBURG 300 AM EDT WED APR 6 2016 ...FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM EDT THIS MORNING... * TEMPERATURES...TEMPERATURES EARLY THIS MORNING WILL BE IN THE LOWER 30S. * IMPACTS...UNPROTECTED OUTDOOR PLANTS WILL LIKELY BE DAMAGED OR KILLED. PRECAUTIONARY/PREPAREDNESS ACTIONS... REMEMBER...A FREEZE WARNING MEANS TEMPERATURES AT OR BELOW 32 DEGREES FAHRENHEIT ARE IMMINENT OR HIGHLY LIKELY IN AND CLOSE TO THE WARNED AREA. && $$ OHZ026-034-035-043>046-061500- /O.NEW.KILN.WI.Y.0009.160406T1500Z-160407T0000Z/ HARDIN-MERCER-AUGLAIZE-SHELBY-LOGAN-UNION-DELAWARE- INCLUDING THE CITIES OF...KENTON...ADA...CELINA...COLDWATER... WAPAKONETA...ST. MARYS...SIDNEY...BELLEFONTAINE...MARYSVILLE... DELAWARE 300 AM EDT WED APR 6 2016 ...WIND ADVISORY IN EFFECT FROM 11 AM THIS MORNING TO 8 PM EDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 11 AM THIS MORNING TO 8 PM EDT THIS EVENING. * WINDS...SUSTAINED SOUTHWESTERLY WINDS OF 20 TO 30 MPH ARE EXPECTED THIS AFTERNOON...WITH THE POTENTIAL FOR GUSTS OF 40 TO 50 MPH. THE STRONGEST WINDS ARE EXPECTED TO OCCUR BETWEEN 2PM AND 6PM. * IMPACTS...SCATTERED TREE AND POWER LINE DAMAGE IS POSSIBLE ALONG WITH SOME MINOR PROPERTY DAMAGE IN THE HIGHEST GUSTS. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS ARE FORECAST TO BE 31 TO 39 MPH OR GUSTS WILL RANGE BETWEEN 46 AND 57 MPH. WINDS OF THESE MAGNITUDES MAY CAUSE MINOR PROPERTY DAMAGE WITHOUT EXTRA PRECAUTIONS. MOTORISTS IN HIGH PROFILE VEHICLES SHOULD USE CAUTION UNTIL THE WINDS SUBSIDE. && $$ HATZOS
255 WWUS71 KILN 060945 NPWILN URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE WILMINGTON OH 545 AM EDT WED APR 6 2016 KYZ100-OHZ064-065-073-074-081-082-088-061300- /O.CON.KILN.FZ.W.0004.000000T0000Z-160406T1300Z/ LEWIS-PICKAWAY-FAIRFIELD-ROSS-HOCKING-ADAMS-PIKE-SCIOTO- INCLUDING THE CITIES OF...VANCEBURG...TOLLESBORO...CIRCLEVILLE... LANCASTER...PICKERINGTON...CHILLICOTHE...LOGAN...WEST UNION... PEEBLES...WAVERLY...PIKETON...PORTSMOUTH...WHEELERSBURG 545 AM EDT WED APR 6 2016 ...FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM EDT THIS MORNING... * TEMPERATURES...TEMPERATURES EARLY THIS MORNING WILL BE IN THE LOWER 30S. * IMPACTS...UNPROTECTED OUTDOOR PLANTS WILL LIKELY BE DAMAGED OR KILLED. PRECAUTIONARY/PREPAREDNESS ACTIONS... REMEMBER...A FREEZE WARNING MEANS TEMPERATURES AT OR BELOW 32 DEGREES FAHRENHEIT ARE IMMINENT OR HIGHLY LIKELY IN AND CLOSE TO THE WARNED AREA. && $$ OHZ026-034-035-043>046-061745- /O.CON.KILN.WI.Y.0009.160406T1500Z-160407T0000Z/ HARDIN-MERCER-AUGLAIZE-SHELBY-LOGAN-UNION-DELAWARE- INCLUDING THE CITIES OF...KENTON...ADA...CELINA...COLDWATER... WAPAKONETA...ST. MARYS...SIDNEY...BELLEFONTAINE...MARYSVILLE... DELAWARE 545 AM EDT WED APR 6 2016 ...WIND ADVISORY REMAINS IN EFFECT FROM 11 AM THIS MORNING TO 8 PM EDT THIS EVENING... * WINDS...SUSTAINED SOUTHWESTERLY WINDS OF 20 TO 30 MPH ARE EXPECTED THIS AFTERNOON...WITH THE POTENTIAL FOR GUSTS OF 40 TO 50 MPH. THE STRONGEST WINDS ARE EXPECTED TO OCCUR BETWEEN 2PM AND 6PM. * IMPACTS...SCATTERED TREE AND POWER LINE DAMAGE IS POSSIBLE ALONG WITH SOME MINOR PROPERTY DAMAGE IN THE HIGHEST GUSTS. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS ARE FORECAST TO BE 31 TO 39 MPH OR GUSTS WILL RANGE BETWEEN 46 AND 57 MPH. WINDS OF THESE MAGNITUDES MAY CAUSE MINOR PROPERTY DAMAGE WITHOUT EXTRA PRECAUTIONS. MOTORISTS IN HIGH PROFILE VEHICLES SHOULD USE CAUTION UNTIL THE WINDS SUBSIDE. && $$ HATZOS
978 WWUS71 KILN 061250 NPWILN URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE WILMINGTON OH 850 AM EDT WED APR 6 2016 OHZ064-062100- /O.CAN.KILN.FZ.W.0004.000000T0000Z-160406T1300Z/ /O.EXA.KILN.WI.Y.0009.160406T1500Z-160407T0000Z/ PICKAWAY- INCLUDING THE CITY OF...CIRCLEVILLE 850 AM EDT WED APR 6 2016 ...WIND ADVISORY IN EFFECT UNTIL 8 PM EDT THIS EVENING... ...FREEZE WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT UNTIL 8 PM EDT THIS EVENING. THE FREEZE WARNING HAS BEEN CANCELLED. * WINDS...SOUTH WINDS WILL INCREASE TO 20 TO 30 MPH WITH GUSTS UP TO 50 MPH THIS AFTERNOON. * IMPACTS...SCATTERED TREE AND POWER LINE DAMAGE IS POSSIBLE ALONG WITH SOME MINOR PROPERTY DAMAGE IN THE HIGHEST GUSTS. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS ARE FORECAST TO BE 31 TO 39 MPH OR GUSTS WILL RANGE BETWEEN 46 AND 57 MPH. WINDS OF THESE MAGNITUDES MAY CAUSE MINOR PROPERTY DAMAGE WITHOUT EXTRA PRECAUTIONS. MOTORISTS IN HIGH PROFILE VEHICLES SHOULD USE CAUTION UNTIL THE WINDS SUBSIDE. && $$ KYZ100-OHZ065-073-074-081-082-088-061400- /O.CAN.KILN.FZ.W.0004.000000T0000Z-160406T1300Z/ LEWIS-FAIRFIELD-ROSS-HOCKING-ADAMS-PIKE-SCIOTO- INCLUDING THE CITIES OF...VANCEBURG...TOLLESBORO...LANCASTER... PICKERINGTON...CHILLICOTHE...LOGAN...WEST UNION...PEEBLES... WAVERLY...PIKETON...PORTSMOUTH...WHEELERSBURG 850 AM EDT WED APR 6 2016 ...FREEZE WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS CANCELLED THE FREEZE WARNING. TEMPERATURES HAVE RISEN ABOVE FREEZING. THUS THE THREAT TO VEGETATION HAS ENDED. $$ INZ050-058-059-066-073>075-080-KYZ089>098-OHZ042-051>056-060>063- 070>072-077>080-062100- /O.EXA.KILN.WI.Y.0009.160406T1500Z-160407T0000Z/ WAYNE-FAYETTE-UNION-FRANKLIN-RIPLEY-DEARBORN-OHIO-SWITZERLAND- CARROLL-GALLATIN-BOONE-KENTON-CAMPBELL-OWEN-GRANT-PENDLETON- BRACKEN-ROBERTSON-DARKE-MIAMI-CHAMPAIGN-CLARK-MADISON-LICKING- PREBLE-MONTGOMERY-GREENE-BUTLER-WARREN-CLINTON-HAMILTON-CLERMONT- BROWN-HIGHLAND- INCLUDING THE CITIES OF...RICHMOND...CONNERSVILLE...LIBERTY... WEST COLLEGE CORNER...BROOKVILLE...BATESVILLE...MILAN... VERSAILLES...LAWRENCEBURG...AURORA...RISING SUN...VEVAY... CARROLLTON...WARSAW...FLORENCE...BURLINGTON...OAKBROOK... COVINGTON...ERLANGER...INDEPENDENCE...NEWPORT...ALEXANDRIA... OWENTON...WILLIAMSTOWN...CRITTENDEN...DRY RIDGE...FALMOUTH... BUTLER...AUGUSTA...BROOKSVILLE...MOUNT OLIVET...GREENVILLE... TROY...PIQUA...TIPP CITY...URBANA...SPRINGFIELD...LONDON... WEST JEFFERSON...PLAIN CITY...COLUMBUS...NEWARK...EATON... CAMDEN...DAYTON...KETTERING...BEAVERCREEK...FAIRBORN...XENIA... WASHINGTON COURT HOUSE...HAMILTON...MIDDLETOWN...FAIRFIELD... OXFORD...MASON...LEBANON...SPRINGBORO...FRANKLIN...WILMINGTON... BLANCHESTER...CINCINNATI...MILFORD...GEORGETOWN...MOUNT ORAB... HILLSBORO...GREENFIELD 850 AM EDT WED APR 6 2016 ...WIND ADVISORY IN EFFECT UNTIL 8 PM EDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT UNTIL 8 PM EDT THIS EVENING. * WINDS...SOUTH WINDS WILL INCREASE TO 20 TO 30 MPH WITH GUSTS UP TO 50 MPH THIS AFTERNOON. * IMPACTS...SCATTERED TREE AND POWER LINE DAMAGE IS POSSIBLE ALONG WITH SOME MINOR PROPERTY DAMAGE IN THE HIGHEST GUSTS. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS ARE FORECAST TO BE 31 TO 39 MPH OR GUSTS WILL RANGE BETWEEN 46 AND 57 MPH. WINDS OF THESE MAGNITUDES MAY CAUSE MINOR PROPERTY DAMAGE WITHOUT EXTRA PRECAUTIONS. MOTORISTS IN HIGH PROFILE VEHICLES SHOULD USE CAUTION UNTIL THE WINDS SUBSIDE. && $$ OHZ026-034-035-043>046-062100- /O.CON.KILN.WI.Y.0009.160406T1500Z-160407T0000Z/ HARDIN-MERCER-AUGLAIZE-SHELBY-LOGAN-UNION-DELAWARE- INCLUDING THE CITIES OF...KENTON...ADA...CELINA...COLDWATER... WAPAKONETA...ST. MARYS...SIDNEY...BELLEFONTAINE...MARYSVILLE... DELAWARE 850 AM EDT WED APR 6 2016 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING... * WINDS...SOUTH WINDS WILL INCREASE TO 20 TO 30 MPH WITH GUSTS UP TO 50 MPH THIS AFTERNOON. * IMPACTS...SCATTERED TREE AND POWER LINE DAMAGE IS POSSIBLE ALONG WITH SOME MINOR PROPERTY DAMAGE IN THE HIGHEST GUSTS. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS ARE FORECAST TO BE 31 TO 39 MPH OR GUSTS WILL RANGE BETWEEN 46 AND 57 MPH. WINDS OF THESE MAGNITUDES MAY CAUSE MINOR PROPERTY DAMAGE WITHOUT EXTRA PRECAUTIONS. MOTORISTS IN HIGH PROFILE VEHICLES SHOULD USE CAUTION UNTIL THE WINDS SUBSIDE. && $$
What forecasters said that day
The local office's own words before this freeze warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wilmington, OH wrote its last area forecast discussion before this freeze warning went out at Apr 5, 10:14 AM EDT, 2 hours 25 minutes earlier.
Area forecast discussion, Apr 5, 10:14 AM EDT, 2 hours 25 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE WILMINGTON OH
1014 AM EDT TUE APR 5 2016
.SYNOPSIS...
HIGH PRESSURE WILL MOVE THROUGH THE AREA TODAY...BRINGING DRY
CONDITIONS AND COOL TEMPERATURES. AS THE HIGH MOVES EAST OF THE
REGION ON TUESDAY NIGHT...LOW PRESSURE WILL DEVELOP IN THE GREAT
LAKES ON WEDNESDAY. THIS WILL BRING RAIN TO THE OHIO VALLEY ON
WEDNESDAY...WITH COOL TEMPERATURES AND CHANCES FOR PRECIPITATION
CONTINUING THROUGH THE END OF THE WEEK.
&&
.NEAR TERM /THROUGH TONIGHT/...
STRATOCUMULUS IN WESTERN COUNTIES WILL DISSIPATE THROUGH THE DAY.
WILL ALSO SEE SOME CLOUDS STREAM INTO CENTRAL OHIO OFF OF LAKE
ERIE. BUT THERE SHOULD STILL BE A GOOD DEAL OF SUN ACROSS THE
ENTIRE FORECAST AREA THIS AFTERNOON. MADE SOME VERY MINOR
ADJUSTMENT TO HIGHS...BUT OVERALL FORECAST LOOKS IN GOOD SHAPE.
TEMPERATURES WILL DROP OFF FAIRLY QUICKLY THIS EVENING AND THEN
BECOME STEADY TO SLOWLY RISING AS THE PRESSURE GRADIENT INCREASES
WITH THE APPROACH OF A COLD FRONT. APPEARS THAT READINGS COULD GET
BACK DOWN TO AROUND FREEZING IN THE SOUTHEAST COUNTIES WHERE WINDS
WILL STAY LIGHT LONGER.
&&
.SHORT TERM /WEDNESDAY THROUGH FRIDAY/...
BY WEDNESDAY MORNING...A SHARP MID-LEVEL TROUGH WILL BE MOVING
SOUTHEAST OUT OF THE UPPER MISSISSIPPI VALLEY REGION. AHEAD OF
THIS ENERGETIC SYSTEM...SURFACE LOW PRESSURE IS FORECAST TO
DEVELOP AND STRENGTHEN OVER IOWA AND NORTHERN
ILLINOIS...EVENTUALLY MOVING EAST-NORTHEAST ACROSS THE SOUTHERN
GREAT LAKES REGION. OVER THE OHIO VALLEY...WITH RIDGING BUILDING
INTO THE REGION ALOFT...THE LOW-LEVEL PRESSURE GRADIENT WILL
INCREASE SIGNIFICANTLY. THIS WILL ALLOW FOR SOUTHERLY FLOW TO
BEGIN TO STRENGTHEN EARLY WEDNESDAY MORNING.
AS THE MID-LEVEL TROUGH APPROACHES...WIDESPREAD PRECIPITATION IS
EXPECTED TO DEVELOP...WITH THE GREATEST CHANCES MOVING EAST
THROUGH THE ILN FORECAST AREA BETWEEN 18Z AND 03Z. NOW IN THE
RANGE OF THE HIGH-RES MODELS...SIGNS OF SIGNIFICANT CONVECTIVE
ACTIVITY ARE FEW...AND EVEN ELEVATED INSTABILITY APPEARS QUITE
LIMITED. NONETHELESS...A SLIGHT CHANCE OF THUNDER WILL BE KEPT IN
THE FORECAST...THOUGH MOST LOCATIONS WILL PROBABLY REMAIN
THUNDERSTORM-FREE ON WEDNESDAY.
ANOTHER ISSUE TO MENTION ON WEDNESDAY IS THE POTENTIAL FOR GUSTY
WINDS. WHILE NOT LOOKING ANYTHING LIKE THIS PAST SATURDAY...THE
PRESSURE GRADIENT WILL BECOME FAIRLY TIGHT BY WEDNESDAY AFTERNOON.
AT 850MB...A LLJ OF OVER 70 KNOTS WILL BE ORIENTED FROM CENTRAL
ILLINOIS TO SOUTH-CENTRAL MICHIGAN. MIXING POTENTIAL DIRECTLY
UNDERNEATH THE LLJ MAX WILL BE VERY LIMITED DUE TO COOLER SURFACE
TEMPERATURES...AND THE STRONGEST GUSTS WILL LIKELY BE AT THE
NORTHWESTERN MOST EXTENT OF THE DECENT MIXING (ESPECIALLY BETWEEN
15Z-21Z). GUSTS OF 30-40 MPH ARE THUS EXPECTED IN THE NORTHWESTERN
SECTIONS OF THE ILN FORECAST AREA. THERE IS AT LEAST SOME
POTENTIAL...BASED ON BUFKIT SOUNDINGS...THAT GUSTS COULD BE A
LITTLE HIGHER. THIS TOPIC HAS BEEN INTRODUCED TO THE HWO FOR A
SEGMENT OF THE FORECAST AREA.
TEMPERATURES ON WEDNESDAY WILL ALSO BE SOMEWHAT OF A FORECAST
CHALLENGE...AND WILL CERTAINLY HAVE A GRADIENT ACROSS THE
CWA...WITH THE POTENTIAL FOR SOME WARM CONDITIONS AHEAD OF THE
RAIN. TEMPERATURES ARE EXPECTED TO GET INTO THE UPPER 60S IN THE
FAR SOUTHEASTERN CWA...BUT MAY NOT GET OUT OF THE MIDDLE TO UPPER
50S IN THE NORTHWEST.
THE OVERALL PATTERN WILL CHANGE VERY LITTLE FROM WEDNESDAY THROUGH
FRIDAY...WITH TROUGHING OVER THE NORTHEASTERN STATES...AND COOL
NORTHWESTERLY FLOW OVER THE OHIO VALLEY. BEYOND THE MAIN AREA OF
PRECIPITATION ON WEDNESDAY...FEATURES IN THE FLOW THAT WILL HELP
FORCE ADDITIONAL PRECIPITATION WILL BE A LITTLE LESS
PROMINENT...MAKING SPECIFIC TIMING/PLACEMENT FORECASTS TOUGHER
GOING INTO THURSDAY AND FRIDAY. CHANCES FOR PRECIPITATION WILL
DEFINITELY CONTINUE THROUGH THE END OF THE WEEK. BASED ON
TEMPERATURES...IF PRECIPITATION IS OCCURRING ON FRIDAY MORNING OR
SATURDAY MORNING...THERE IS A REASONABLE CHANCE THAT IT WILL BE
SNOW. CONTINUED COLD ADVECTION WILL LEAD TO TEMPERATURES THAT WILL
POSSIBLY DROP BELOW FREEZING AGAIN ON THURSDAY NIGHT...AND WILL
DEFINITELY DO SO ON FRIDAY NIGHT AND SATURDAY NIGHT.
&&
.LONG TERM /FRIDAY NIGHT THROUGH MONDAY/...
HIGH PRESSURE SHOULD PROVIDE DRY WEATHER FOR SATURDAY...BEFORE
ANOTHER SYSTEM MOVES IN FOR FOR SUNDAY. THERE ARE MODEL DIFFERENCE
ON THE TIMING HOWEVER. THE SYSTEM LINGERS INTO MONDAY.
MUCH BELOW NORMAL TEMPERATURES WILL AFFECT THE REGION FOR MOST OF
THE PERIOD. LOWS WILL BE BELOW FREEZING THURSDAY NIGHT THROUGH
SATURDAY NIGHT.
&&
.AVIATION /14Z TUESDAY THROUGH SATURDAY/...
A SPRAWLING RIDGE OF HIGH PRESSURE WILL BUILD SOUTH INTO THE OHIO
VALLEY TODAY. AS IT DOES...LINGERING LOW LEVEL MOISTURE IN THE
FORM OF BKN STRATOCUMULUS ACROSS THE WESTERN TERMINALS WILL
GRADUALLY SCATTER THIS MORNING.
FOR LATER TODAY...THE RIDGE AXIS WILL BEGIN TO PASS BY TO THE
EAST. ANY LINGERING STRATOCUMULUS WILL MIX OUT LEAVING SUNNY
SKIES. WINDS WILL VEER FROM A NORTHEAST DIRECTION TO A SOUTHEAST
DIRECTION.
FOR TONIGHT...THE HIGH WILL MOVE EAST. MEANWHILE...LOW PRESSURE
WILL DEEPEN AS IT ORGANIZES OVER THE UPPER MISSISSIPPI RIVER
VALLEY. A WARM FRONT WILL LIFT NORTHEAST INTO THE GREAT LAKES
AHEAD OF IT. WAA INDUCED CLOUDS WILL SPILL IN FROM THE NORTHWEST
OVERNIGHT. THESE WILL BE IN THE FORM OF ALTOCUMULUS WITH VFR
CEILINGS EXPECTED. A LOW LEVEL JET WILL BE INCREASING IN SPEED AS
IT PIVOTS EAST TOWARD THE TERMINALS BY 12Z. BY THEN...SOME NON
CONVECTIVE LLWS MAY DEVELOP AS 2000 F00T WINDS APPROACH THE 50
KNOT THRESHOLD.
OUTLOOK...MVFR CONDITIONS LIKELY AT TIMES FROM WEDNESDAY INTO
FRIDAY. MVFR CEILINGS POSSIBLE ON SATURDAY. GUSTY SOUTH WINDS
LIKELY WEDNESDAY ALONG WITH THE POSSIBILITY OF LLWS.
&&
.ILN WATCHES/WARNINGS/ADVISORIES...
OH...FREEZE WATCH FROM 10 PM EDT THIS EVENING THROUGH WEDNESDAY
MORNING FOR OHZ055-064-065-073-074-082-088.
KY...NONE.
IN...NONE.
&&
SYNOPSIS...HATZOS
NEAR TERM...
SHORT TERM...HATZOS
LONG TERM...SITES
AVIATION...HICKMANHazardous weather outlook, Apr 5, 10:05 AM EDT, 2 hours 34 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE WILMINGTON OH 1005 AM EDT TUE APR 5 2016 OHZ026-034-035-043>046-061415- HARDIN-MERCER-AUGLAIZE-SHELBY-LOGAN-UNION-DELAWARE- 1005 AM EDT TUE APR 5 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL OHIO AND WEST CENTRAL OHIO. .DAY ONE...TODAY AND TONIGHT. HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. WIND GUSTS OF 35 TO 40 MPH ARE EXPECTED ON WEDNESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. OHZ056-061415- LICKING- 1005 AM EDT TUE APR 5 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL OHIO. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. INZ050-058-059-OHZ042-051>054-060>062-061415- WAYNE-FAYETTE-UNION-DARKE-MIAMI-CHAMPAIGN-CLARK-MADISON-PREBLE- MONTGOMERY-GREENE- 1005 AM EDT TUE APR 5 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL INDIANA...CENTRAL OHIO AND WEST CENTRAL OHIO. .DAY ONE...TODAY AND TONIGHT. HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. WIND GUSTS OF 35 TO 40 MPH ARE EXPECTED ON WEDNESDAY. MORE COLD CONDITIONS ARE EXPECTED BY THE END OF THE WEEK...INCLUDING THURSDAY NIGHT...FRIDAY NIGHT...AND SATURDAY NIGHT. TEMPERATURES MAY AGAIN REACH OR DROP BELOW FREEZING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. INZ066-073>075-080-KYZ089>100-OHZ063-070>072-077>081-061415- FRANKLIN-RIPLEY-DEARBORN-OHIO-SWITZERLAND-CARROLL-GALLATIN-BOONE- KENTON-CAMPBELL-OWEN-GRANT-PENDLETON-BRACKEN-ROBERTSON-MASON-LEWIS- FAYETTE-BUTLER-WARREN-CLINTON-HAMILTON-CLERMONT-BROWN-HIGHLAND-ADAMS- 1005 AM EDT TUE APR 5 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST INDIANA...NORTHEAST KENTUCKY...NORTHERN KENTUCKY...CENTRAL OHIO AND SOUTHWEST OHIO. .DAY ONE...TODAY AND TONIGHT. HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. MORE COLD CONDITIONS ARE EXPECTED BY THE END OF THE WEEK...INCLUDING THURSDAY NIGHT...FRIDAY NIGHT...AND SATURDAY NIGHT. TEMPERATURES MAY AGAIN REACH OR DROP BELOW FREEZING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. OHZ055-064-065-073-074-082-088-061415- FRANKLIN-PICKAWAY-FAIRFIELD-ROSS-HOCKING-PIKE-SCIOTO- 1005 AM EDT TUE APR 5 2016 ...FREEZE WATCH IN EFFECT FROM 10 PM EDT THIS EVENING THROUGH WEDNESDAY MORNING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL OHIO AND SOUTHWEST OHIO. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FREEZE WATCH. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FREEZE WATCH. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FREEZE WATCH. MORE COLD CONDITIONS ARE EXPECTED BY THE END OF THE WEEK...INCLUDING THURSDAY NIGHT...FRIDAY NIGHT...AND SATURDAY NIGHT. TEMPERATURES MAY AGAIN REACH OR DROP BELOW FREEZING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
The office that day
Everything else NWS Wilmington, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 5, 3:04 AM EDT | Freeze Watch | ILN | Fairfield, Franklin, Hocking, Pickaway, Pike, Ross and 1 more | 10 hr |
Nearby
Freeze Warnings in Ohio, 2016Freeze Warnings in Kentucky, 2016Every freeze warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.